Über die Begrenzungen von Continua

Edvard Phragmén Stockholm

TBD mathscidoc:1701.33104

Acta Mathematica, 7, (1), 43-48, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:37 uploaded by actaadmin ] [ 59 downloads ] [ 0 comments ]
@inproceedings{edvard1885über,
  title={Über die Begrenzungen von Continua},
  author={Edvard Phragmén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202937413037813},
  booktitle={Acta Mathematica},
  volume={7},
  number={1},
  pages={43-48},
  year={1885},
}
Edvard Phragmén. Über die Begrenzungen von Continua. 1885. Vol. 7. In Acta Mathematica. pp.43-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202937413037813.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved